Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Thyriodperoidase was high. Have total thyriodectomy 1990. TSH low thyriod perx high.

User rating for this question
Answered by

Practicing since : 2008
Answered : 2297 Questions
XXXXXXX postive 1:320 today & last week 1:160 , thyriodperoidase was high could that make my XXXXXXX postive? Had total thyriodectomy 1990 my tsh low thyriod perx high
Posted Tue, 22 Oct 2013 in Lupus
Answered by Dr. Shruti Rijhwani 8 hours later
Brief Answer:
Yes can be a possibilty.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would suggest you that since your anti TPO antibodies are high and XXXXXXX is 1:320 positive it is a definite indication that some autoimmune process is going on . All the autoimmune diseases are somehow interrelated to each other .

Thus there definitely exists a possibility that your XXXXXXX can be positive due to your autoantibodies against thyroid. May be you had autoimmune thyroididitis at some point . Plus the pattern is speckled which is very non specific and can be positive . I would advise you to get an ENA Profile done which can throw some light over this . But since you have no symptoms like oral ulceration , photosensitivity , rash etc . the likelihood of lupus is very less.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Thyriodperoidase was high. Have total thyriodectomy 1990. TSH low thyriod perx high. 2 hours later
Thank you!!!!!!!!!
Answered by Dr. Shruti Rijhwani 4 minutes later
Brief Answer:

Detailed Answer:
Dear Madam,

Its a pleasure if my advise is of any help to you.

Wish you good health.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor